Sharp DaviesGaffneyGrigoryan lemma on graphs

Frank Bauer Bobo Hua Shing-Tung Yau

Combinatorics mathscidoc:1912.43621

Mathematische Annalen, 368, 1429-1437, 2017.8
In this note, we prove the sharp DaviesGaffneyGrigoryan Lemma for minimal heat kernels on graphs.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:45:09 uploaded by yaust ] [ 413 downloads ] [ 0 comments ]
@inproceedings{frank2017sharp,
  title={Sharp DaviesGaffneyGrigoryan lemma on graphs},
  author={Frank Bauer, Bobo Hua, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204509049158185},
  booktitle={Mathematische Annalen},
  volume={368},
  pages={1429-1437},
  year={2017},
}
Frank Bauer, Bobo Hua, and Shing-Tung Yau. Sharp DaviesGaffneyGrigoryan lemma on graphs. 2017. Vol. 368. In Mathematische Annalen. pp.1429-1437. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204509049158185.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved